# SDR AALA2019081539015

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 12,891 hours, 1,479 cycles
- System (JASC): 3242 · Brake
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUDED: PILOT DECLARED EMERGENCY INBOUND TO ORD ON ACCOUNT DEGRADED BRAKES. BRAKES AMBER CAUTION MESSAGE AT FL350. MAINTENANCE FOUND NO ACTIVE FAULTS. FOUND MAINTENANCE MESSAGE 42-58521 IN FAULT HISTORY. ACCOMPLISHED B787 FIM 42-40-F2-V2A-421A-A. RDC 02 GROUND TEST PASSED. SUSPECT INTERMITTENT FAULT.
